# SDR UIEA2022091600982

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 737
- Aircraft serial: 27062
- Aircraft time: 121,936 hours, 20,533 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - STA 2598 BULKHEAD STR 11L, LONGERON BULKHEAD FRAME SUPPORT FOUND CRACK( EMP - STA 2598 STR 11L FRAME SUPPORT P/N: 65B02508-3 CRACK AREA REPAIRED IAW RI-53-83-15874 REV.A )
